Vol. 10 (2004), no. 2

Damir Zyamovich Arov (to the 70th anniversary of his birth)

V. M. Adamyan, Yu. M. Berezansky, M. L. Gorbachuk, V. I. Gorbachuk, G. M. Gubreev, A. N. Kochubei, M. M. Malamud

Methods Funct. Anal. Topology 10 (2004), no. 2, 1-3

On existence of boundary values of polyharmonic functions

M. L. Gorbachuk, S. M. Torba

Methods Funct. Anal. Topology 10 (2004), no. 2, 4-12

A Hilbert space of functions of infinitely many variables

O. V. Lopushansky, A. V. Zagorodnyuk

Methods Funct. Anal. Topology 10 (2004), no. 2, 13-20

On rational p-adic dynamical systems

Farruh Mukhamedov, Utkir Rozikov

Methods Funct. Anal. Topology 10 (2004), no. 2, 21-31

Centered one-parameter semigroups

Vasyl Ostrovskyi

Methods Funct. Anal. Topology 10 (2004), no. 2, 32-42

Double trivalent diagrams and n-hyperbolic knots

Leonid Plachta

Methods Funct. Anal. Topology 10 (2004), no. 2, 43-56

Boundary triples and Weyl functions for singular perturbations of self-adjoint operators

Andrea Posilicano

Methods Funct. Anal. Topology 10 (2004), no. 2, 57-63

On the monotone independent families of operators

Daniil P. Proskurin

Methods Funct. Anal. Topology 10 (2004), no. 2, 64-68

Properties of 2-adic Green functions

M. R. Sait-Ametov

Methods Funct. Anal. Topology 10 (2004), no. 2, 69-85

On identities in the algebra generated by three partial reflections sum of which is zero

A. V. Strelets

Methods Funct. Anal. Topology 10 (2004), no. 2, 86-90

A theorem on zeros of entire functions and its applications

V. P. Zastavnyi

Methods Funct. Anal. Topology 10 (2004), no. 2, 91-104


All Issues